# SDR P5CA9800895

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Delaminated
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELIMATED LOWER EDGE FWD AND AFT CORNERS NR 3 ENGINE RT FAN COWL.  REPAIRED PER BOEING SRM 51-40-06 FIG 17.
